# SDR MWEA010564

- Difficulty date: April 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 43,406 hours, 15,265 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: 500050101
- Part serial: R32913
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO LAX, AT 31,000 FEET CRUISE ALTITUDE, FLIGHT ATTENDANTS REPORTED LOUD BANG FOLLOWED BY VIBRATION.  NO PARAMETER CHANGES NOTICED BY COCKPIT CREW.  RETURNED TO MKE.   FOUND NR 1 ENGINE C1 FAN DAMAGE.  REMOVED AND REPLACED NR 1 ENGINE.
